# SDR USAA001558

- Difficulty date: September 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACK IN SKIN 2 INCHES, S16L BETWEEN STATION 727A AND 727B.  INSTALLED REPAIR DOUBLER PER RM 53-30-3 FIG 17.  (M)
